Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ p$-absolutely summing operators and the representation of operators on function spaces


Author: John William Rice
Journal: Trans. Amer. Math. Soc. 188 (1974), 53-75
MSC: Primary 47B37
DOI: https://doi.org/10.1090/S0002-9947-1974-0336429-9
MathSciNet review: 0336429
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of p-absolutely summing operators which we call p-extending. We show that for a logmodular function space $ A(K)$, an operator $ T:A(K) \to X$ is p-extending if and only if there exists a probability measure $ \mu $ on K such that T extends to an isometry $ T:{A^p}(K,\mu ) \to X$. We use this result to give necessary and sufficient conditions under which a bounded linear operator is isometrically equivalent to multiplication by z on a space $ {L^p}(K,\mu )$ and certain Hardy spaces $ {H^p}(K,\mu )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0336429-9
Keywords: Banach algebra, functional calculus, p-absolutely summing operator, normal operator, subnormal operator, scalar-type spectral operator, topologically cyclic vector, Hardy space, logmodular, $ {\mathcal{L}_{p,\lambda }}$
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society